# SDR HALA2019031900136

- Difficulty date: March 18, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N202HA
- Make and model: Airbus A321-271N
- Aircraft serial: 07917
- Aircraft time: 4,362 hours, 985 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - AFTER ENGINE SHUTDOWN. ENG 2 OIL CHIP DETECTED ECAM.  PERFORMED INSPECTION OF NR 2 ENGINE MAGNETIC CHIP COLLECTORS PER AMM 79-00-00-281-802-A. NO CHIPS OR FLAKES NOTED. PERFORMED NR 2 ENGINE RUN. NO FAULTS NOTED. OK FOR CONTINUED SERVICE.
